# SDR ASAA0210050

- Difficulty date: February 6, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK,F OUND AFT CARGO BAY FRAME AT BS 767, RIGHT BUTTOCK LINE 9 CORRODED.  REMOVED DAMAGE AND REPAIRED PER SRM.  (M)
